I was on and off (for a variety of reasons like losing a parent, bad relationship, etc.) over the years on zoloft and have had 0 side affects and it really helped. Now I'm starting peri menopause which is making me anxious and nervous (not to mention the nasty affects to my body that are starting ) and my gynocologist has suggested Lexapro since it has an off market effect of reducing hot flashes among other things. This would be great if this can help my anxiety which is caused primarily by the flashes. However I am worried about the side effects on the onstart which I didnt experience with zoloft. Does anyone know if zoloft has the same side effects when starting? I'm hopeful if I didn't experience it with zoloft maybe I wouldnt with Lexapro. Or maybe I'm being unrealistic. Can't imagine 6 weeks of nausea added to my hot flashes/sweats... yikes!
Everyone is different and respond differently to drugs. I tried Zoloft but couldn't get through the side effects for the first 4 days and stopped. It made me really nauseous, dizzy, zombi, head aches, just terrible! Then I went on to Lexapro which was sooooo much better! I still had nausea and dizziness but not as severe as with the Zoloft. And it only lasted a week.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Mar 2017 • 1 answer
Updated 9 Sep 2016 • 2 answers
Updated 8 Aug 2014 • 1 answer
Updated 12 Apr 2016 • 2 answers
Updated 23 May 2016 • 6 answers